Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 265, NWS Birmingham, AL

July 31, 2012Marion County, Walker County, Winston County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 31, 2012, 3:20 AM CDT for Marion County, Walker County, Winston County, Alabama. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2012, 3:20 AM CDT (08:20 UTC)
Expired
Jul 31, 2012, 4:15 AM CDT
In force
55 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Marion County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 91 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 4:05 AM CDTTSTM WND DMGTownley, ALTREES AND POWERLINES DOWN ALONG HWY 124 IN THE TOWNLEY COMMUNITY
Jul 31, 4:18 AM CDTTSTM WND DMGGoodsprings, ALMULTIPLE TREES AND POWERLINES DOWN IN AND AROUND GOOD SPRINGS. WORST DAMAGE IS ALONG HWY 269

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 1:23 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1852 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WUUS54 KBMX 310820
SVRBMX
ALC093-127-133-310915-
/O.NEW.KBMX.SV.W.0265.120731T0820Z-120731T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 AM CDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARION COUNTY IN NORTHWEST ALABAMA...
  WALKER COUNTY IN ALABAMA...
  WINSTON COUNTY IN NORTHWEST ALABAMA...

* UNTIL 415 AM CDT

* AT 316 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  MORELAND TO LYNN TO 5 MILES SOUTH OF BRINN...AND MOVING SOUTHEAST
  AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ARLEY...CARBON HILL...JASPER...CORDOVA...DORA...SUMITON...ASHBANK
  AND ADDISON.

THIS INCLUDES...
US 78 EXIT NUMBERS 30 THROUGH 78...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3415 8710 3397 8713 3390 8708 3386 8696
      3380 8696 3377 8703 3363 8710 3362 8717
      3352 8725 3351 8731 3359 8732 3361 8742
      3369 8743 3370 8753 3386 8753 3391 8774
      3415 8793 3412 8758 3431 8731 3430 8722
TIME...MOT...LOC 0820Z 326DEG 45KT 3420 8727 3403 8751
          3406 8776

$$

17/KLAWS
2 follow-up statements
385 
WWUS54 KBMX 310835
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 AM CDT TUE JUL 31 2012

ALC093-127-133-310915-
/O.CON.KBMX.SV.W.0265.000000T0000Z-120731T0915Z/
MARION AL-WALKER AL-WINSTON AL-
335 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINSTON...
WALKER AND SOUTHEASTERN MARION COUNTIES UNTIL 415 AM CDT...

AT 330 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ARLEY TO 6 MILES SOUTHEAST OF NAUVOO TO ELDRIDGE...MOVING
SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  JASPER...CORDOVA...DORA...SUMITON...CURRY...PARRISH...LYNNS PARK...
  SIPSEY...OAKMAN AND ROCKY HOLLOW.

THIS INCLUDES...
US 78 EXIT NUMBERS 34 THROUGH 78...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3416 8710 3397 8713 3390 8708 3386 8696
      3380 8696 3377 8703 3363 8710 3362 8717
      3352 8725 3351 8730 3359 8732 3361 8742
      3369 8743 3370 8753 3387 8753 3392 8772
      3414 8774 3412 8758 3430 8733 3430 8722
TIME...MOT...LOC 0835Z 326DEG 45KT 3404 8715 3387 8739
          3390 8764

$$

17/KLAWS
103 
WWUS54 KBMX 310858 RRA
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
358 AM CDT TUE JUL 31 2012

ALC093-133-310908-
/O.CAN.KBMX.SV.W.0265.000000T0000Z-120731T0915Z/
MARION AL-WINSTON AL-
358 AM CDT TUE JUL 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR WINSTON AND SOUTHEASTERN
MARION COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8708 3386 8696 3380 8696 3377 8703
      3363 8710 3362 8717 3352 8725 3351 8730
      3359 8732 3361 8742 3369 8743 3370 8753
      3387 8753 3389 8764 3396 8764 3400 8755
      3399 8720 3401 8717
TIME...MOT...LOC 0858Z 326DEG 45KT 3380 8696 3363 8720
          3366 8744

$$

ALC127-310915-
/O.CON.KBMX.SV.W.0265.000000T0000Z-120731T0915Z/
WALKER AL-
358 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WALKER COUNTY
UNTIL 415 AM CDT...

AT 353 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ARKADELPHIA TO GORGAS TO 5 MILES NORTH OF BOLEY SPRINGS...MOVING
SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  THE WYE AND TUTWILER.

THIS INCLUDES...
US 78 EXIT NUMBERS 39 THROUGH 78...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8708 3386 8696 3380 8696 3377 8703
      3363 8710 3362 8717 3352 8725 3351 8730
      3359 8732 3361 8742 3369 8743 3370 8753
      3387 8753 3389 8764 3396 8764 3400 8755
      3399 8720 3401 8717
TIME...MOT...LOC 0858Z 326DEG 45KT 3380 8696 3363 8720
          3366 8744

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:42 AM CDT, 38 minutes earlier.

Area forecast discussion, Jul 31, 2:42 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 AM CDT TUE JUL 31 2012

.DISCUSSION...

CLUSTER OS SEVERE STORMS ONGOING ACROSS JEFFERSON/SHELBY COUNTIES
WILL CONTINUE TO PUSH SOUTHWARD OVER THE NEXT FEW HOURS. THESE
STORMS ARE DROPPING LARGE AMOUNTS OF RAINFALL GENERALLY ON THE
ORDER OF 2-4 INCHES...WHICH COULD LEAD TO SOME FLOODING CONCERNS
IN URBAN AREAS AND AREAS OF POOR DRAINAGE. ADDITIONAL SINGLE AND
MULTICELL STORMS ARE EXPECTED THRU THE REMAINDER OF THE OVERNIGHT
PERIOD AND INTO THE MORNING HOURS ACROSS A GOOD PORTION OF CENTRAL
ALABAMA. THIS ACTIVITY IS IN ASSOCIATION WITH A WEAK SFC LOW OVER
WESTERN TN AND A MOISTURE/CONVERGENCE AXIS THAT STRETCHES
SOUTHWARD INTO W AL. THE THREAT FOR SEVERE STORMS WILL CONTINUE
INTO THE MORNING HOURS...WITH DAMAGING WINDS...LARGE HAIL...HEAVY
RAINFALL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING ALL POSSIBLE.

BY MIDDAY THE MAJORITY OF THE CONVECTION SHOULD BE ACROSS SOUTH
ALABAMA...WITH MORE STABLE AIR OVER OUR CWA IN ITS WAKE. THIS
WOULD BRING AN END TO THE SEVERE THREAT HERE ACROSS OUR CWA. THE
TIMING OF THE SEVERE THREAT WILL HAVE TO BE ADJUSTED THRU THE
NIGHT BASED ON THE LATEST RADAR TRENDS...BUT THE LIKELIHOOD OF
SEVERE WEATHER LATE THIS AFTERNOON IS SLIM. TEMPS TODAY WILL HIGHLY
DEPEND ON CLOUD COVER AND RAIN COVERAGE. AT THIS TIME WILL GO WITH
HIGHS IN GENERALLY IN THE LOW 90S...WITH SOME UPPER 80S POSSIBLE
IN THE SOUTHEAST.

DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE FORECAST BEYOND TODAY.
DRIER AIR LOOKS TO MOVE INTO THE AREA ON WEDNESDAY BEHIND THIS
SYSTEM. COULD STILL SEE SOME ISO ACTIVITY IN THE
AFTERNOON...MAINLY IN THE SOUTH AND WEST. WITH NW FLOW ALOFT STILL
IN PLACE MODELS TRY TO BRING AT LEAST ONE MORE WAVE DOWN INTO THE
FORECAST AREA BEFORE THE END OF THE WORK WEEK. HOWEVER TIMING
ISSUES PRECLUDE INCREASES IN RAIN CHANCES FOR ANY PARTICULAR
PERIOD. WILL CONTINUE WITH CHANCE POPS EACH DAY THRU THE END OF
THE PERIOD. HIGH TEMPS WILL REMAIN IN THE 90S EACH DAY WITH
OVERNIGHT LOWS IN THE 70S.

&&

.AVIATION...
06Z TAF DISCUSSION.

THE AFTERNOON/EVENING CONVECTION DOWN AROUND TROY WAS PERSISTENT...
BUT IT SEEMS LIKE THAT HAS FINALLY SETTLED DOWN. OUR ATTENTION IS
NOW TURNED TO THE NORTHEAST...WHERE ANOTHER CLUSTER OF STORMS HAS
SLOWLY RAMPED UP THE LAST COUPLE OF HOURS. THE STRONGEST CELL IN THE
THUNDERSTORM CLUSTER (AT 05Z) WAS JUST SOUTHWEST OF MSL...MOVING
SOUTHEAST. THAT PUTS IT ON COURSE TO HEAD RIGHT FOR BHM. THUS...THE
06Z TAFS WILL BE BASED ON THE IDEA THAT THAT STRONGEST CELL WILL
CONTINUE ITS CURRENT MOTION...AND ADDITIONAL (LESS STRONG) CELLS
WILL DEVELOP ON EITHER FLANK. SO...I'VE HIT THE STORMY CONDITIONS
HARDEST AT BHM AND EET...LESS SO AT TCL AND ANB. ADDITIONAL
DEVELOPMENT AHEAD OF THE MAIN CELL...AND/OR STRENGTHENING ON THE
FLANKS...WILL OBVIOUSLY LEAD TO AMENDMENTS TO THIS THINKING.

ONCE THE STORMS MOVE THROUGH OVERNIGHT AND EARLY TUESDAY MORNING...I
THINK THAT WILL PRETTY MUCH STABILIZE THE ATMOSPHERE FOR THE REST OF
THE DAY. THUS...I'VE KEPT CONDITIONS WITH CUMULUS-ONLY VFR AFTER
ENDING THE RAIN.

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     91  71  95  71  93 /  50  20  20  20  30
ANNISTON    92  73  95  72  93 /  60  20  20  20  30
BIRMINGHAM  92  74  96  75  94 /  50  20  20  20  30
TUSCALOOSA  93  74  98  73  96 /  50  20  20  20  40
CALERA      92  73  96  74  94 /  60  20  20  20  30
AUBURN      88  73  95  74  93 /  70  30  20  20  30
MONTGOMERY  91  74  97  75  95 /  70  30  20  20  40
TROY        89  73  95  74  93 /  70  40  30  20  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/61
Hazardous weather outlook, Jul 31, 2:39 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 AM CDT TUE JUL 31 2012

ALZ011>015-017>050-311500-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
239 AM CDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY OVERNIGHT ACROSS A LARGE PORTION
OF CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL AND FLASH FLOODING
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ONGOING THUNDERSTORM ACTIVITY FROM THE OVERNIGHT HOURS MAY BRING
A CONTINUED THREAT FOR DAMAGING WINDS AND LARGE HAIL FOR PORTIONS
OF CENTRAL ALABAMA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY TONIGHT AND TUESDAY.

In the hours before

Local storm report, Jul 31, 2:55 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     HAIL             6 N BIRMINGHAM          33.61N 86.81W
07/31/2012  E1.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

            REPORTED AT STONEY BROOKE APARTMENTS IN FULTONDALE.

&&

TGOGGINS
Special weather statement, Jul 31, 3:06 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 AM CDT TUE JUL 31 2012

ALZ014-015-310830-
WALKER AL-WINSTON AL-
306 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND EXTREME NORTHWESTERN
WALKER COUNTIES UNTIL 330 AM CDT...

AT 305 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ASHRIDGE...OR 6 MILES SOUTHEAST OF HALEYVILLE...
MOVING SOUTHEAST AT 60 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LYNN...
  ARLEY...
  MORELAND...
  WINSTON FREE STATE BARN...
  DOUBLE SPRINGS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3431 8748 3430 8725 3399 8710 3399 8713
      3397 8714 3400 8759 3424 8764 3431 8764
      3431 8749
TIME...MOT...LOC 0806Z 329DEG 53KT 3418 8751

17/KLAWS
Local storm report, Jul 31, 3:07 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      4 NE HELENA             33.33N 86.81W
07/31/2012                   SHELBY             AL   AMATEUR RADIO

            MULTIPLE HOMES FLOODED IN THE SADDLE RUN SUBDIVISION.

&&

TGOGGINS
Local storm report, Jul 31, 3:08 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      4 NE HELENA             33.34N 86.81W
07/31/2012                   SHELBY             AL   AMATEUR RADIO

            MULTIPLE HOMES FLOODED IN THE STRATFORD PLACE
            SUBDIVISION.

&&

TGOGGINS
Local storm report, Jul 31, 3:13 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      1 E BIRMINGHAM          33.53N 86.79W
07/31/2012                   JEFFERSON          AL   EMERGENCY MNGR

            WATER RESCUE AT 35TH ST AND BROOK ST NORTH IN DOWNTOWN
            BIRMINGHAM DUE TO STREET FLOODING.

&&

TGOGGINS
Local storm report, Jul 31, 3:17 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLASH FLOOD      1 N ALABASTER           33.25N 86.81W
07/31/2012                   SHELBY             AL   TRAINED SPOTTER

            PORTION OF HWY 31 CLOSED NEAR SHELBY BAPTIST MEDICAL
            CENTER WITH OVER ONE FOOT OF WATER COVERING THE ROADWAY.

&&

TGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:18 PM CDTSevere Thunderstorm WarningBMXPike27 min
Jul 30, 7:25 PM CDTAreal Flood AdvisoryBMXPike3 hr
Jul 30, 8:13 PM CDTFlash Flood WarningBMXPike3 hr
Jul 30, 11:57 PM CDTSevere Thunderstorm WarningBMXMarion78 min
Jul 31, 12:15 AM CDTSpecial Weather StatementBMXWalker, Winston45 min
Jul 31, 12:27 AM CDTSpecial Weather StatementBMXSt. Clair48 min
Jul 31, 12:32 AM CDTSevere Thunderstorm WarningBMXBlount43 min
Jul 31, 12:34 AM CDTSevere Thunderstorm WarningBMXWinston56 min
Jul 31, 12:48 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair57 min
Jul 31, 12:57 AM CDTSevere Thunderstorm WarningBMXJefferson, Walker48 min
Jul 31, 1:01 AM CDTSevere Thunderstorm WarningBMXFayette, Walker74 min
Jul 31, 1:24 AM CDTAreal Flood AdvisoryBMXWinston2 hr
Jul 31, 1:36 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby, Walker3 hr
Jul 31, 1:40 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby, Talladega65 min
Jul 31, 1:53 AM CDTFlash Flood WarningBMXJefferson3 hr
Jul 31, 2:10 AM CDTFlash Flood WarningBMXShelby3 hr
Jul 31, 2:20 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa70 min
Jul 31, 2:40 AM CDTSpecial Weather StatementBMXMarion, Winston65 min
Jul 31, 3:01 AM CDTSevere Thunderstorm WarningBMXAutauga74 min
Jul 31, 3:06 AM CDTSpecial Weather StatementBMXWinston24 min
Jul 31, 3:14 AM CDTSevere Thunderstorm WarningBMXElmore44 min
Jul 31, 3:37 AM CDTSpecial Weather StatementBMXLowndes, Montgomery53 min
Jul 31, 4:09 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby, Walker71 min
Jul 31, 4:38 AM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Jul 31, 4:40 AM CDTSevere Thunderstorm WarningBMXChilton, Jefferson, Shelby, Walker39 min
Jul 31, 6:11 AM CDTSpecial Weather StatementBMXDallas, Hale, Perry49 min
Jul 31, 6:36 AM CDTSpecial Weather StatementBMXBlount, Etowah, St. Clair39 min
Jul 31, 7:28 AM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Jul 31, 8:32 AM CDTFlash Flood WarningBMXLowndes2 hr
Jul 31, 8:44 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega, Walker46 min
Jul 31, 9:08 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby, Talladega26 min
Jul 31, 10:30 AM CDTAreal Flood WarningBMXJefferson, Shelby6 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.